# SDR SWIA201541370

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000421
- Aircraft time: 2,316 hours, 1,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ADVISORY MESSAGE APPEARS WHEN LIGHTS ARE SELECTED ON.   REPLACED LT FORWARD EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
